MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ATV09F45/80
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation (2001); Pericardial Effusion (3271)
Date of Event 05/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2025 a 25-18mm amplatzer talisman pfo occluder was selected for implant using a 9f amplatzer trevisio intravascular delivery system to treat the patent foramen ovale (pfo).The patient status was in sinus rhythm.Transseptal access was through the pfo.During the procedure a circumferential pericardial effusion, which developed into a cardiac tamponade, was noted in the left atrium on the right side near the superior vena cava (svc) while manipulating the delivery system across the septum.A small nick was noted on the end of the left atrial appendage (laa).The occluder was partially re-captured once.The occluder was implanted.The pericardial effusion developed into a cardiac tamponade.A pericardiocentesis was performed and the nick was surgically repaired.The patient status was stable.
 
Additional Manufacturer Narrative
There was no reported device malfunction associated with the amplatzer trevisio.An event of circumferential pericardial effusion, which led to cardiac tamponade was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.Based on the information received, the cause pericardial effusion could not be conclusively determined.The cause of cardiac tamponade was due to pericardial effusion.The reported surgical intervention was a result of case-specific circumstances, as surgically treated for perforation.There is no indication of a product quality issue with regards to manufacture, design, or labeling.

Brand Name
AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22195886
Report Number2135147-2025-03113
Device Sequence Number13068236
Product Code DQY
UDI-Device Identifier05415067030931
UDI-Public(01)05415067030931(17)270831(10)10523342
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-ATV09F45/80
Device Catalogue Number9-ATV09F45/80
Device Lot Number10523342
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Initial Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
25-18MM AMPLATZER TALI [9-PFO-2518, LOT: 10295023]
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale